# SDR 2001UALA00404

- Difficulty date: March 31, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKPIT AT STA. 1417 BETWEEN STRINGERS 37L AND 38L SHEAR TIE IS CORRODED.  MAJOR REPAIR ACCOMPLISHEDFABRICATED NEW SHEAR TIE PER BOEING DWG  140T2102. INSTALLED PER SRM 51-20-01.
